A 26-year-old male asked:
Okay, I've been on the implanon for a while. Ill have a 2wk period then when im off I have sex w/ my bf and a couple days later im on again. Why?
1 doctor answer
Dr. Casey Younkin answered
37 years experience in Obstetrics and Gynecology
Side effect: Implanon, or Nexplanon which is the same thing, frequently causes irregular bleeding. This should decrease as time goes on, but notify your doctor if it continues to be a problem.
Answered on Jun 7, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I just had a uti 3 days ago and went to the doctor but couple days later its starting to hurt when i pee and im on my period
I came on my period as i normally do then i went off for about a week and then i came back on and i have been on now for about 3 weeks so what dyou
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!